Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 261759, 6 pages
http://dx.doi.org/10.1155/2014/261759
Research Article

Dual Numbers Approach in Multiaxis Machines Error Modeling

Institute of Mathematics, Faculty of Mechanical Engineering, Brno University of Technology, 616 69 Brno, Czech Republic

Received 21 March 2014; Revised 19 May 2014; Accepted 21 May 2014; Published 1 June 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Jaroslav Hrdina and Petr Vašík. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaroslav Hrdina and Petr Vašík, “Dual Numbers Approach in Multiaxis Machines Error Modeling,” Journal of Applied Mathematics, vol. 2014, Article ID 261759, 6 pages, 2014. doi:10.1155/2014/261759